# SDR F3LA200300050

- Difficulty date: January 29, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR SUPPORT CHANNEL CORRODED AT STA 727 TO STA 947, LBL 3.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-60-53.  REPLACED FLOOR SUPPORT BETWEEN STA 727 AND STA 947 PER SRM 53-60-53 AND 51-40-02.
